# SDR FDEA202107011641

- Difficulty date: July 1, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Dented
- Location: Bs 1541 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1541 LONGERON 12 LEFT FRAME FOUND DENT. CABIN AT LEFT HAND FRAME STATION 1541 LONGERON 12 LEFT DENT AREA REPAIRED AS   PER SRM 53-30-00 FIGURE 4 VOLUME 1. REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500   CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53 -   DAMAGE TOLERANCE ASSESSMENT TABLE 1 VOLUME 1 , 53-30-00 PARAGRAPH 5 , FIGURE 4.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
